# SDR SWIA201436197

- Difficulty date: January 16, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,107 hours, 12,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION IN NUMEROUS LOCATIONS BETWEEN FS 785.15 TO FS 813.70, STRINGER 15L.  C-CHECK REMOVED CORROSION ON LT SIDE SEAT RAIL AT FS 785.15 TO FS 813.70, STRINGER 15L IAW REO.
